# SDR AALA20150729005

- Difficulty date: July 29, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 93,331 hours, 14,985 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED & LANDING UNEVENTFUL.  DURING CRUISE RECEIVED ANTI-SKID INOPERATIVE INDICATION & RIGHT ENGINE BLEED FAULT.  REPAIRED SHORTED WIRING IN LANDING GEAR HARNESS.  ALL EICAS MESSAGES ARE CLEAR & ANTI-SKID SYSTEM BITE CHECKED GOOD IAW AMM 32-42-01.  SEE ALSO AALA20150731003.
